# SDR DLM90080057

- Difficulty date: December 29, 2007
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 86003
- Condition: Corroded
- Location: Fs 624-826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED OUT OF LIMITS FS 624-826 LBL54.  REPAIRED CABIN SEAT TRACK IAW MD90 SRM 53-40-01, VOL.I FIG 6.
